Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 259, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 18, 2011, 4:16 AM CDT for Chase County, Marion County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2011, 4:16 AM CDT (09:16 UTC)
- Expired
- Jun 18, 2011, 4:45 AM CDT
- In force
- 29 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chase County, KS, Marion County, KS
The radar
The Topeka radar (KTWX), 83 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2975 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1379 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
636 WUUS53 KICT 180916 SVRICT KSC017-115-180945- /O.NEW.KICT.SV.W.0259.110618T0916Z-110618T0945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 416 AM CDT SAT JUN 18 2011 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CHASE COUNTY IN EAST CENTRAL KANSAS... EAST CENTRAL MARION COUNTY IN CENTRAL KANSAS... * UNTIL 445 AM CDT * AT 413 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND WINDS OF 50 TO 60 MPH. THIS STORM WAS LOCATED NEAR MARION...AND MOVING EAST TO NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... LINCOLNVILLE...CEDAR POINT...ELMDALE AND HYMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN WICHITA. && LAT...LON 3853 9664 3821 9662 3824 9710 3853 9712 TIME...MOT...LOC 0915Z 258DEG 29KT 3834 9694 WIND...HAIL 60MPH 1.00IN $$ KLEINSASSER
2 follow-up statements
706 WWUS53 KICT 180924 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 424 AM CDT SAT JUN 18 2011 KSC017-115-180945- /O.CON.KICT.SV.W.0259.000000T0000Z-110618T0945Z/ MARION KS-CHASE KS- 424 AM CDT SAT JUN 18 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN CHASE AND EAST CENTRAL MARION COUNTIES UNTIL 445 AM CDT... AT 423 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND WINDS OF 50 TO 60 MPH. THIS STORM WAS LOCATED NEAR CEDAR POINT...OR 13 MILES EAST OF MARION...MOVING EAST TO NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... ELMDALE AND HYMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN WICHITA. && LAT...LON 3853 9664 3821 9662 3824 9710 3853 9712 TIME...MOT...LOC 0924Z 258DEG 29KT 3830 9678 WIND...HAIL 60MPH 1.00IN $$ KLEINSASSER
932 WWUS53 KICT 180938 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 438 AM CDT SAT JUN 18 2011 KSC017-115-180948- /O.EXP.KICT.SV.W.0259.000000T0000Z-110618T0945Z/ MARION KS-CHASE KS- 438 AM CDT SAT JUN 18 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHASE AND EAST CENTRAL MARION COUNTIES WILL EXPIRE AT 445 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN WICHITA. LAT...LON 3853 9664 3821 9662 3824 9710 3853 9712 TIME...MOT...LOC 0938Z 258DEG 29KT 3832 9664 $$ KLEINSASSER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:18 AM CDT, 58 minutes earlier.
Area forecast discussion, Jun 18, 3:18 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 318 AM CDT SAT JUN 18 2011 .DISCUSSION... MAIN FORECAST CONCERN IS THE CHANCES FOR PRECIPITATION THIS WEEKEND. TODAY AND TONIGHT: SURFACE BOUNDARY EXTENDED ACROSS SOUTHEAST AND SOUTH CENTRAL KANSAS ALONG AND NEAR A COFFEYVILLE TO WICHITA LINE THEN SOUTHWARD INTO NORTHERN OKLAHOMA. DECENT ISENTROPIC LIFT ALONG THIS BOUNDARY WITH SCATTERED CONVECTION ON-GOING. THE PRECIPITATION SHOULD WANE THIS MORNING THEN REDEVELOP IN CENTRAL KANSAS BY EARLY AFTERNOON...SPREADING INTO SOUTH CENTRAL KANSAS BY MID TO LATE AFTERNOON...THEN INTO SOUTHEAST KANSAS DURING THE EVENING. CAN NOT RULE OUT THAT LIKE TODAY ANY STORMS THAT DUE DEVELOP THIS AFTERNOON AND INTO THIS EVENING COME BECOME SEVERE WITH HAIL AND STRONG WINDS THE MAIN THREAT ALONG WITH LOCALLY HEAVY RAIN. CONVECTION SHOULD BE CONFINED TO JUST SOUTHEAST KANSAS BY MIDNIGHT. SUNDAY: THE SURFACE BOUNDARY AND LOW PRESSURE SYSTEM SHOULD MOVE OUT OF THE AREA IN CORRESPONDENCE WITH THE UPPER LEVEL SHORTWAVE MOVING INTO THE WESTERN GREAT LAKES. TO THE WEST AN UPPER LEVEL TROF WILL CONTINUE TO DEEPEN AND MOVE INTO THE GREAT BASIN AREA. THIS SHOULD SETUP A SURFACE LOW PRESSURE SYSTEM OVER EASTERN COLORADO. WILL SEE A FAIRLY DESCENT PRESSURE GRADIENT OVER OUR AREA RESULTING IN BRISK SOUTH WINDS. SHOULD STAY DRY DURING THE DAY BUT A DRYLINE IS EXPECTED TO TRIGGER SCATTERED THUNDERSTORMS SUNDAY EVENING MAINLY ALONG AND EAST OF THE TURNPIKE. MONDAY THROUGH TUESDAY: MONDAY WILL BE NEARLY A CARBON COPY OF SUNDAY. AS THE UPPER TROF MOVES INTO THE WESTERN HIGH PLAINS THE SURFACE BOUNDARY SHOULD BISECT CENTRAL KANSAS FROM NORTH TO SOUTH. AFTERNOON THUNDERSTORMS WILL AGAIN FIRE ALONG THE BOUNDARY AND CONTINUE INTO THE OVERNIGHT HOURS WITH HOT TEMPERATURES ONCE AGAIN. THE TROF AND BOUNDARY WILL SUPPORT SEVERE THUNDERSTORM CHANCES FOR LATE IN THE DAY ALONG THE COLD FRONT AS IT PUSHES EAST. THIS WAVE WILL HELP PUSH THE COLD FRONT OUT OF THE AREA BY TUESDAY EVENING. THUNDERSTORM CHANCES ALONG THE FRONT WILL CONTINUE THROUGH THE DAY TUESDAY...AND THE COOLER AIR BEHIND THE FRONT AND POSSIBLE CLOUD COVER WILL AID IN KEEPING TEMPERATURES IN THE COOLER 80S. WEDNESDAY THROUGH FRIDAY: BY WEDNESDAY THE FRONT WILL BE WELL EAST OF THE AREA...AND FEEL ANY POTENTIAL WRAP AROUND PRECIPITATION WILL BE EAST OF THE AREA AS WELL. AM EXPECTING DRY CONDITIONS ON WEDNESDAY WITH TEMPERATURES IN THE 80S. MODELS CONTINUE TO SHOW ANOTHER BOUNDARY SETTING UP THURSDAY NEAR THE OKLAHOMA/KANSAS BORDER AND COULD BE THE FOCUS OF THUNDERSTORMS FOR THURSDAY AND FRIDAY...BUT CONFIDENCE IN THIS FEATURE IS LOW...HAVE KEPT SLIGHT CHANCES IN. .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MOIST UNSTABLE AIR-MASS COMBINED WITH MID-LEVEL LIFT MAINTAINING SCATTERED THUNDERSTORM POTENTIAL NORTH OF A COFFEYVILLE-WICHITA- KINGMAN LINE. THE COMPLEX OF ENHANCED CONVECTION THAT EXTENDED FROM NEAR NEWTON TO EMPORIA SHOULD MOVE EAST SOUTHEAST OVERNIGHT AND BE INTO SOUTHWEST MISSOURI BY 12Z. REMAINDER OF THE SCATTERED CONVECTION THOUGH WESTERN INTO CENTRAL KANSAS SHOULD WANE BY 15Z WITH REDEVELOPMENT IN CENTRAL AND SOUTH CENTRAL KANSAS 18-21Z...SPREADING INTO SOUTHEAST KANSAS BY 00Z. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 91 70 97 73 / 40 50 10 30 HUTCHINSON 89 68 97 73 / 40 40 10 10 NEWTON 89 69 96 72 / 40 50 10 30 ELDORADO 91 69 95 72 / 40 60 10 40 WINFIELD-KWLD 95 71 98 74 / 20 50 10 30 RUSSELL 86 66 94 70 / 20 20 10 10 GREAT BEND 87 67 96 70 / 30 20 10 10 SALINA 87 68 94 72 / 40 30 10 20 MCPHERSON 88 68 96 72 / 40 40 10 20 COFFEYVILLE 94 72 93 74 / 20 40 10 30 CHANUTE 91 70 92 73 / 40 60 10 30 IOLA 90 69 91 72 / 40 60 10 30 PARSONS-KPPF 92 72 93 74 / 30 50 10 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && ELDER
Hazardous weather outlook, Jun 18, 3:59 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 359 AM CDT SAT JUN 18 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-190900- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 359 AM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER MAINLY SOUTH CENTRAL AND SOUTHEAST KANSAS SATURDAY AFTERNOON THEN INTO THE EVENING AND OVERNIGHT HOURS. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN ARE THE MAIN THREATS FROM THESE STORMS. IN ADDITION...HEAT INDICES WILL CLIMB INTO THE 100 TO 105 DEGREE RANGE ALONG THE KANSAS AND OKLAHOMA BORDER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY AND MONDAY AFTERNOON AND EVENING MAINLY ALONG AND EAST OF I-135. ONCE AGAIN LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN WILL BE THE MAIN THREAT. AFTERNOON HEAT INDICES WILL ONCE AGAIN CLIMB TO THE 100 TO 105 DEGREE RANGE ALONG THE KANSAS AND OKLAHOMA BORDER. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY MAINLY IN SOUTHEAST KANSAS AS A COLD FRONT MOVES THROUGH THE AREA. SCATTERED STORMS WILL RETURN TO THE AREA THURSDAY NIGHT AND FRIDAY...MAINLY THROUGH CENTRAL AND SOUTHEAST KANSAS AS THE NEXT STORMS SYSTEM MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Jun 18, 3:34 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
334 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM TSTM WND GST RUSSELL ARPT 38.87N 98.82W
06/18/2011 M59 MPH RUSSELL KS ASOS
&&
ADKSpecial weather statement, Jun 18, 3:54 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 354 AM CDT SAT JUN 18 2011 KSZ070-071-180930- GREENWOOD-WOODSON- 354 AM CDT SAT JUN 18 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR GREENWOOD AND WOODSON COUNTIES... AT 350 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF STRONG WINDS EXTENDING FROM 6 MILES EAST OF MADISON...TO 7 MILES SOUTHWEST OF EUREKA...AND MOVING EAST AT 50 MPH. WINDS TO 50 MPH ARE POSSIBLE. SEVERE WEATHER IS NOT EXPECTED. KLEINSASSER
Special weather statement, Jun 18, 3:55 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 355 AM CDT SAT JUN 18 2011 KSZ052-180930- MARION- 355 AM CDT SAT JUN 18 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY... AT 350 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR HILLSBORO...OR 13 MILES WEST OF MARION...AND MOVING EAST TO NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, Jun 18, 4:01 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 401 AM CDT SAT JUN 18 2011 KSZ070-071-180930- GREENWOOD-WOODSON- 401 AM CDT SAT JUN 18 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR GREENWOOD AND WESTERN WOODSON COUNTIES... AT 355 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG WINDS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF GRIDLEY...TO EUREKA...AND MOVING EAST TO SOUTHEAST AT 45 MPH. THERE WAS ALSO A STRONG THUNDERSTORM NEAR MADISON...ALSO MOVING EAST TO SOUTHEAST. DIME SIZE HAIL AND WINDS TO 50 MPH ARE POSSIBLE. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. KLEINSASSER
Special weather statement, Jun 18, 4:09 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 409 AM CDT SAT JUN 18 2011 KSZ070-071-180945- GREENWOOD-WOODSON- 409 AM CDT SAT JUN 18 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST GREENWOOD AND NORTHWEST WOODSON COUNTIES... AT 404 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MADISON...OR 21 MILES SOUTH OF EMPORIA...AND MOVING EAST TO SOUTHEAST AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND BECOMES SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, Jun 18, 4:11 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 411 AM CDT SAT JUN 18 2011 KSZ052-053-180945- CHASE-MARION- 411 AM CDT SAT JUN 18 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST CHASE AND NORTHEAST MARION COUNTIES... AT 409 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MARION...AND MOVING EAST TO NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND BECOMES SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:01 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 59 min |
| Jun 17, 8:27 PM CDT | Tornado Warning | ICT | McPherson, Rice | 22 min |
| Jun 17, 8:49 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 56 min |
| Jun 17, 8:56 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 64 min |
| Jun 17, 9:05 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 55 min |
| Jun 17, 9:15 PM CDT | Areal Flood Warning | ICT | McPherson, Saline | 5 hr |
| Jun 17, 9:19 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 56 min |
| Jun 17, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, McPherson, Marion, Reno, Sedgwick | 57 min |
| Jun 17, 9:56 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 64 min |
| Jun 17, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 53 min |
| Jun 17, 10:24 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, McPherson, Marion, Sedgwick | 66 min |
| Jun 17, 10:38 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 67 min |
| Jun 17, 10:54 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 66 min |
| Jun 17, 10:59 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 61 min |
| Jun 17, 11:12 PM CDT | Areal Flood Warning | ICT | Marion | 5 hr |
| Jun 17, 11:27 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 43 min |
| Jun 17, 11:32 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Marion | 58 min |
| Jun 17, 11:37 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 39 min |
| Jun 18, 12:18 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 43 min |
| Jun 18, 12:20 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 55 min |
| Jun 18, 12:49 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 49 min |
| Jun 18, 1:00 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 60 min |
| Jun 18, 1:40 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Reno, Rice | 65 min |
| Jun 18, 1:56 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 39 min |
| Jun 18, 2:50 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 44 min |
| Jun 18, 3:10 AM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 39 min |
| Jun 18, 6:00 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 60 min |
| Jun 18, 6:28 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 62 min |
| Jun 18, 6:39 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson | 66 min |
| Jun 18, 6:55 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 65 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.